# SDR AWXA200200365

- Difficulty date: April 24, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 40,599 hours, 18,874 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325060
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHX - BURNING SMELL - FLT 0652 - FLIGHT ATTENDANTS NOTICED AN ELECTRICAL BURNING SMELL AT MID CABIN NEAR OVERWING AREA.  MAINTENANCE DISCOVERED AND REPLACED A BAD CABIN SIDEWALL LIGHTING BALLAST AT SEAT ROW 7 RT, OPERATIONAL CHECK WAS GOOD.
